Finite-Time Stability of Neutral Fractional Time-Delay Systems via Generalized Gronwalls Inequality
Pang Denghao and
Jiang Wei
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
This paper studies the finite-time stability of neutral fractional time-delay systems. With the generalized Gronwall inequality, sufficient conditions of the finite-time stability are obtained for the particular class of neutral fractional time-delay systems.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/610547.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/610547.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:610547
DOI: 10.1155/2014/610547
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().